Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 351709, 23 pages
http://dx.doi.org/10.1155/2012/351709
Research Article

Interval Oscillation Criteria of Second Order Mixed Nonlinear Impulsive Differential Equations with Delay

1Department of Mathematics, Xinzhou Teachers University, Shanxi, Xinzhou 034000, China
2Department of Mathematics, Guangdong Ocean University, Guangdong, Zhanjiang 524088, China
3Department of Mathematics, Hechi University, Guangxi, Yizhou 546300, China

Received 19 December 2011; Revised 10 April 2012; Accepted 11 April 2012

Academic Editor: Agacik Zafer

Copyright © 2012 Zhonghai Guo et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. V. Lakshmikantham, D. D. Baĭnov, and P. S. Simeonov, Theory of Impulsive Differential Equations, vol. 6, World Scientific, Singapore, 1989. View at Zentralblatt MATH
  2. D. D. Bainov and P. S. Simieonov, Impulsive Differential Equations: Periodic Solution and Applications, Longman, London, UK, 1993.
  3. K. Gopalsamy and B. G. Zhang, “On delay differential equations with impulses,” Journal of Mathematical Analysis and Applications, vol. 139, no. 1, pp. 110–122, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. Y. Zhang, A. Zhao, and J. Yan, “Oscillation criteria for impulsive delay differential equations,” Journal of Mathematical Analysis and Applications, vol. 205, no. 2, pp. 461–470, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. A. Zhao and J. Yan, “Necessary and sufficient conditions for oscillations of delay equations with impulses,” Applied Mathematics Letters, vol. 10, no. 1, pp. 23–29, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. L. Berezansky and E. Braverman, “Oscillation of a linear delay impulsive differential equation,” Communications on Applied Nonlinear Analysis, vol. 3, no. 1, pp. 61–77, 1996. View at Google Scholar · View at Zentralblatt MATH
  7. L. Berezansky and E. Braverman, “On oscillation of a second order impulsive linear delay differential equation,” Journal of Mathematical Analysis and Applications, vol. 233, no. 1, pp. 276–300, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. M. Peng and W. Ge, “Oscillation criteria for second-order nonlinear differential equations with impulses,” Computers & Mathematics with Applications, vol. 39, no. 5-6, pp. 217–225, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. M. Peng, “Oscillation caused by impulses,” Journal of Mathematical Analysis and Applications, vol. 255, no. 1, pp. 163–176, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. A. Özbekler and A. Zafer, “Forced oscillation of super-half-linear impulsive differential equations,” Computers & Mathematics with Applications, vol. 54, no. 6, pp. 785–792, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. A. Özbekler and A. Zafer, “Interval criteria for the forced oscillation of super-half-linear differential equations under impulse effects,” Mathematical and Computer Modelling, vol. 50, no. 1-2, pp. 59–65, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. X. Liu and Z. Xu, “Oscillation criteria for a forced mixed type Emden-Fowler equation with impulses,” Applied Mathematics and Computation, vol. 215, no. 1, pp. 283–291, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. A. Özbekler and A. Zafer, “Oscillation of solutions of second order mixed nonlinear differential equations under impulsive perturbations,” Computers & Mathematics with Applications, vol. 61, no. 4, pp. 933–940, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. M. Huang and W. Feng, “Forced oscillations for second order delay differential equations with impulses,” Computers & Mathematics with Applications, vol. 59, no. 1, pp. 18–30, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. M. A. El-Sayed, “An oscillation criterion for a forced second order linear differential equation,” Proceedings of the American Mathematical Society, vol. 118, no. 3, pp. 813–817, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. J. S. W. Wong, “Second order nonlinear forced oscillations,” SIAM Journal on Mathematical Analysis, vol. 19, no. 3, pp. 667–675, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. X. Liu and Z. Xu, “Oscillation of a forced super-linear second order differential equation with impulses,” Computers & Mathematics with Applications, vol. 53, no. 11, pp. 1740–1749, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. Ch. G. Philos, “Oscillation theorems for linear differential equations of second order,” Archiv der Mathematik, vol. 53, no. 5, pp. 482–492, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. R. P. Agarwal, D. R. Anderson, and A. Zafer, “Interval oscillation criteria for second-order forced delay dynamic equations with mixed nonlinearities,” Computers & Mathematics with Applications, vol. 59, no. 2, pp. 977–993, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. G. H. Hardy, J. E. Littlewood, and G. Polya, Inequalities, Cambridge University Press, Cambridge, UK, 1964.
  21. Y. G. Sun and J. S. W. Wong, “Oscillation criteria for second order forced ordinary differential equations with mixed nonlinearities,” Journal of Mathematical Analysis and Applications, vol. 334, no. 1, pp. 549–560, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. Q. Kong, “Interval criteria for oscillation of second-order linear ordinary differential equations,” Journal of Mathematical Analysis and Applications, vol. 229, no. 1, pp. 258–270, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH